# SDR DALA2024081708231

- Difficulty date: August 14, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 64,116 hours, 33,280 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3115 - PRES - DUE TO CAB PR EXCESS CAB ALT ECAM MESSAGE. CORRECTIVE ACTION: R/R CPC-1 AND BOTH SAFETY VALVES (6HL AND 7HL). OPS CHECK GOOD.
